# SDR UPS05844571

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDSHIELD SHATTERED WHEN TURNED ON.  APPLIED SEALANT TO F/O WINDSHIELD, REF MM 56-10-02-2. D303437 CLOSED
